On the embeddability of some generalizations of pseudo-Boolean
Doklady Akademii Nauk, Tome 350 (1996) no. 2, pp. 174-177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_2_a6,
author = {V. I. Khomich},
title = {On the embeddability of some generalizations of {pseudo-Boolean}},
journal = {Doklady Akademii Nauk},
pages = {174--177},
year = {1996},
volume = {350},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_2_a6/}
}
V. I. Khomich. On the embeddability of some generalizations of pseudo-Boolean. Doklady Akademii Nauk, Tome 350 (1996) no. 2, pp. 174-177. http://geodesic.mathdoc.fr/item/DAN_1996_350_2_a6/